# SDR CALA2018120202471

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230398200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR32 STRINGER 42L-43L CLEAT HAS CORROSION FCD 5300-01440. REMOVED CORR AND REPLACED CLEAT ON FWD CARGO COMPARTMENT FR 32 STRINGER 42L-43L. ORIGINAL MAT .055",MATERIAL LOSS .011" MAT REMAINING .044" FOUND OUT LIMITS IAW SRM 51-74-00, SRM 53-21-12- 001 PG 19 ABD 0001 ISSUE NSA 2110, MAX ALLOWED THICKNESS .004". TREATED, PRIMED AND TOP COAT AREA IAW SRM 51-75-12-001 PG 7.
